# SDR HNAA2021070600311

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 47,645 hours, 45,318 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING SMELL OBSERVED  IN  THE COCKPIT AND CABIN IN ICING CONDITION. PERFORMED OPS CHECK OF ANTI/ICE MESSAGES AND PACKS IAW EMB 145 AMM 30-00-00-700-801-A OPS CHECK GOOD NO SMOKE SMELL NOTED.
